# SDR IPXA2572475

- Difficulty date: March 5, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 760 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO LT SIDE FRAME AT STA 760 BETWEEN STRINGER 22L AND 23L IS DAMAGED.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R 5, DETAIL I, REV 83.
